# SDR DHLA2010807503

- Difficulty date: November 26, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,770 hours, 29,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED STA XRS 74.000 S-9.  PERFORMED MAJOR REPAIR ON LT WING UPPER SKIN AT STA XRS 74.000 S-9 IAW SRM 57-2-1, FIG 17.
